Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, Number 3, Pages 53–55 (Mi vmumm1168)  

This article is cited in 3 scientific papers (total in 3 papers)

Short notes

A specification of the Convey algorithm

R. R. Aidagulov, M. V. Shamolin


Full text: PDF file (595 kB)

Bibliographic databases:
UDC: 510.57
Received: 10.03.2004

Citation: R. R. Aidagulov, M. V. Shamolin, “A specification of the Convey algorithm”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, no. 3, 53–55

Citation in format AMSBIB
\Bibitem{AidSha05}
\by R.~R.~Aidagulov, M.~V.~Shamolin
\paper A specification of the Convey algorithm
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2005
\issue 3
\pages 53--55
\mathnet{http://mi.mathnet.ru/vmumm1168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2171058}
\zmath{https://zbmath.org/?q=an:1104.03037}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1168
  • http://mi.mathnet.ru/eng/vmumm/y2005/i3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    3. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021